Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have been dealing with sleep problems. Doctor told me that it's due to miscarriage hormonal imbalance has occurred and he had prescribed me prothiaden antidepressants. M feeling fine now. But get angry sometimes. I do all my work without any problems. Shall I taper the dose and stop. As m planning to conceive.

1 Doctor Answered
please stop the dose. you feel now ok. sometimes it may again comes to you. medicine has short span of time. after medicine discontinue then again problems comes to you. any medicine has some side effects. in compulsory condition only we go for medicine. any how you have a good experience. this time better to attend the psychological counselling sessions there is no side effects. it is permanent and long time therapy. life style modification helps to you improve your life style management. dont use any medicine it is better to come out from yourself. dont be alone. be share your feelings and problems with close friends and family members. be happy all the time. develop a very good busy schedule. feel always normal and comfortable manner. be sociable and be friendly with others. ok all the best.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.